# SDR USA2004F00040

- Difficulty date: May 16, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEAT ROW 21DEF INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK ABOVE SEAT ROW 21DEF.  OPS CHECK GOOD.
